# SDR AALA202512028370

- Difficulty date: November 17, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737-8
- Aircraft serial: 44486
- Aircraft time: 6,565 hours, 2,457 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Ptu
- Part number: 4193001003
- Part serial: 41930008911
- Condition: Failed
- Location: Zone 300
- Part time: 6,568 hours, 2,459 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF AT APPROXIMATELY 100KTS DUE TO A VERY HARD YAW TO THE RIGHT THEN A REVERSAL TO THE LEFT. FELT LIKE WE POSSIBLY HAD A FLIGHT CONTROL ISSUE WITH THE RUDDER. FIRST OFFICER SAID THE FOOT PEDALS FELT LIKE THEY MAY HAVE GOTTEN STUCK TEMPORARILY. AIRCRAFT ABORTED TAKEOFF SAFELY AT MIA. REMOVE AND REPALCED NUMBER 1 (SMYD)-STALL MANAGEMENT YAW DAMPER MODULE (AALA202511187613), PER AMM 27-32-42. ALSO, REMOVE AND REPALCED MAIN RUDDER PCU, PER AMM 27-21-91. OPERATIONAL LEAK AND CHECK GOOD.
